# SDR SWAA2019052933045

- Difficulty date: May 15, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 41,434 hours, 24,623 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 141A5220
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INNER CHORD CORRODED BETWEEN BS. 312 TO BS. 344, LBL 60.  R&R L1 DOOR INNER CHORD IAW SRM AND DWG.
